# SDR W8PA970019

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 867-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 947 TO 867 RBL 18.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED AND REPLACED SUPPORT PER SRM.  (M)
